# SDR SIMA202003109002

- Difficulty date: March 9, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 40,120 hours, 35,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

"TRANSFERRED FROM NRWC 809-CMI-04121 ITEM 1"   RH OVERWING EMERGENCY LIGHT INOP-C/A-DEFERRED PER MEL 33-29. AUTH #030272D-C
